# SDR SWAA2023091890414

- Difficulty date: August 18, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 51,012 hours, 30,668 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CARGO BAY CARGO TRACK BS767 AND BS727E RBL13 WL156<[01] VERIFIED STEP 5;6 IN PARTIAL.;[02] VERIFIED STEP 6 COMPLETE AND MEASUREMENT TABLE.;[03] REMOVED OLD DAMAGED CARGO BAY TRACK BS 727+4 TO 887 RBL 13; LOCATED; DRILL AND INSTALLED NEW CARGO TRACK PER SRM 51-40-02-0G-0; DWG; 146A7500; SRM 53-00-53-2R-3 REPAIR 3 AND EA 23-153-02547;[04] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 3 AND MEASUREMENT TABLE.
